# SDR QXEA9900434

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823PH
- Make and model: Dhav DHC8102
- Aircraft serial: 110
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Castellation
- Condition: Cracked
- Location: Frame 4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FRAME 4 HAS CRACKED CASTELLATION AT STRINGER 12P.  REPAIRED IAW SRM 53-20-21.
